On the canonical solution of ∂ on polydisks

Muzhi Jin, Yuan Yuan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We observe that the recent result of Chen-McNeal [6] implies that the canonical solution operator satisfies Sobolev estimates with a loss of n−2 derivatives on the polydisk ∆n and particularly is exact regular on ∆2.

Original languageEnglish (US)
Pages (from-to)523-528
Number of pages6
JournalComptes Rendus Mathematique
Issue number5
StatePublished - 2020

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On the canonical solution of ∂ on polydisks'. Together they form a unique fingerprint.

Cite this